# SDR VNAA2015061800012

- Difficulty date: June 15, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 26,762 hours, 26,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION STRAPS BETWEEN RBL 36 AND RBL 27 AT FS559 HAVE FILIFROM AND PITTING CORROSION. R & R TENSION STRAPS WITH NEW SERVICABLE STRAPS IAW SRM.
